MAUDE Adverse Event Report: MEDTRONIC MEXICO CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC MEXICO CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638RL28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a mitral valvuloplasty, a deformation of a 28 mm cg future mitral valve ring was observed, leading to a poor forming effect.The deformed mitral valve ring was explanted and replaced with another product of the same model during the procedure, and the operation was successfully completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the deice had discoloration, and evidence of possible blood contact was noted on the ring.A remnant white multifilament suture was attached to the ring.Small needle holes show placement of implantation sutures.A tear was noted on the fabric cutting into the silicone and exposing the stiffener.Radiography revealed no evidence of fractures to the stiffener.The device history record (dhr) review was performed on the device; there were no issues identified during manufacturing that could have impacted this event.There were no non-conformances (ncmrs), reworks, or deviations.The device was manufactured per approved and released manufacturing processes and the device met all applicable manufacturing specifications prior to release for distribution.A conclusive cause of the poor forming effect could not be determined from the information available.The ring was explanted and replaced with another product of the same model during the procedure.Trends for these event types are being assessed per the criteria and no further action is recommended at this time.This investigation was completed with the information that was provided, if additional information is received, this investigation will be reopened if deemed necessary.Medtronic will continue to monitor field performance for similar events should they occur.Updated data: d4, d9, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21524796
Report Number9612164-2025-01159
Device Sequence Number20917715
Product Code KRH
UDI-Device Identifier00643169793521
UDI-Public(01)00643169793521(17)270608(21)F125383
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number638RL28
Device Catalogue Number638RL28
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/30/2025
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale